# SDR 97UAL900845

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Regulator
- Part number: 525GPS
- Condition: Corroded
- Location: Evac Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP OVERHAUL OF SLIDE REMOVED FOR EXPIRATION OF TIME THE REGULATOR BODY AREA, SPRING AND PISTON WERE FOUND TO BE CORRODED.  REPLACED REGULATOR.
